Hey there! Sign in to join this conversationNew here? Join for free
Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Hi I was taking Gedarel and my doctor said I didn't have to take a break inbetween pills,
    So I didn't and as I was on my second pill I had my period for 3 weeks and no I am expecting it and it s late... Does this mean I'm pregnant?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 18, 2015
Poll
“Yanny” or “Laurel”

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.